MathSciNet Relay Station
MathSciNet bibliographic data
MR2238752 39A12 (30D05 37J35)
Halburd, R. G.; Korhonen, R. J. Existence of finite-order meromorphic solutions as a detector of integrability in difference equations. Phys. D 218 (2006), no. 2, 191–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement